Alert archive / Oklahoma / Flash Flood Warnings in 2014

Flash Flood Warning 1, NWS Norman, OK

May 7, 20145 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 7, 2014, 11:42 PM CDT for 5 counties in Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2014, 11:42 PM CDT (04:42 UTC)
Expired
May 8, 2014, 2:45 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 33 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 12:50 AM CDTFLASH FLOOD4 E Will Rogers Airport, OK2 FEET OF WATER MAKING ROADWAY IMPASSABLE NEAR SOUTHWEST 89TH STREET BETWEEN WESTERN AND WALKER AVENUE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1446 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

625 
WGUS54 KOUN 080442
FFWOUN
OKC017-027-051-087-109-080745-
/O.NEW.KOUN.FF.W.0001.140508T0442Z-140508T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1142 PM CDT WED MAY 7 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  WESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 245 AM CDT
    
* AT 1139 PM CDT...DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS 
  PRODUCING HEAVY RAIN FROM MINCO TO OKLAHOMA CITY. RADAR ESTIMATES 
  THAT TWO TO THREE INCHES OR RAIN HAS FALLEN BETWEEN MINCO AND 
  MUSTANG. TWO TO THREE INCHES IS EXPECTED OVER MUCH OF OKLAHOMA 
  CITY BEFORE 1 AM. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OKLAHOMA CITY...SOUTHERN EDMOND...MOORE...MIDWEST CITY...DEL
  CITY...EL RENO...NEWCASTLE...YUKON...BETHANY...MUSTANG...CHOCTAW...
  WARR ACRES...THE VILLAGE...TUTTLE...SPENCER...NICHOLS HILLS...
  JONES...NICOMA PARK...UNION CITY AND MINCO.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3569 9727 3532 9733 3527 9768 3527 9808
      3551 9803

$$

WR
1 follow-up statement
549 
WGUS74 KOUN 080547
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1247 AM CDT THU MAY 8 2014

OKC017-051-080552-
/O.CAN.KOUN.FF.W.0001.000000T0000Z-140508T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRADY OK-CANADIAN OK-
1247 AM CDT THU MAY 8 2014

...THE FLASH FLOOD WARNING FOR NORTHERN GRADY AND SOUTHEASTERN
CANADIAN COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3569 9727 3532 9733 3530 9766 3559 9764

$$

OKC027-087-109-080745-
/O.CON.KOUN.FF.W.0001.000000T0000Z-140508T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCLAIN OK-OKLAHOMA OK-CLEVELAND OK-
1247 AM CDT THU MAY 8 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
NORTHWESTERN MCCLAIN...WESTERN OKLAHOMA AND NORTHWESTERN CLEVELAND
COUNTIES...

AT 1242 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. MEASUREMENTS AND RADAR ESTIMATES 
INDICATE THAT TWO TO THREE INCHES OF RAIN HAS FALLEN IN PARTS OF 
OKLAHOMA CITY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OKLAHOMA CITY...MIDWEST CITY...MOORE...DEL CITY...BETHANY...THE
VILLAGE...WARR ACRES...NICHOLS HILLS...SPENCER...JONES...NICOMA
PARK...ARCADIA...STANLEY DRAPER LAKE...TINKER AIR FORCE BASE...FOREST
PARK...VALLEY BROOK AND LAKE ALUMA.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE LIKELY IN THE 
WARNED AREA...MAINLY EAST OF I-35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3569 9727 3532 9733 3530 9766 3559 9764

$$

WR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 7, 8:48 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 7, 8:48 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT WED MAY 7 2014

.UPDATE...
SEVERE WEATHER THREAT THIS EVENING... UPDATED POPS/WX/TEMPS

&&

.DISCUSSION...
QUICK EVENING UPDATE... STORMS CONTINUE DEVELOP ACROSS PORTIONS OF
WRN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. THE DRYLINE HAS
STARTED TO RETREAT... WITH 01Z SFC ANALYSIS PLACING IT SOMEWHERE
NEAR THE OK/TX PH BORDER. DEW POINTS HAVE RECOVERED NICELY...
WITH BUFKIT PROFILES CONTINUING TO SHOW A DECENT ENVIRONMENT
ACROSS SWRN OK AND WRN N TX... 0-6KM SHEAR OF 30 TO 45KTS... AND
1000 TO 1700 J/KG SBCAPE. AS STORM MOVE EAST... THEY WILL START TO
MOVE INTO A SLIGHTLY LESS FAVORABLE ENVIRONMENT FOR SFC BASED
STORMS... AS 08/00Z OPERATIONAL SOUNDING FROM KOUN STILL SHOWS A
SIZABLE EML BETWEEN 850-800MB. HOWEVER... SFC BASED MOISTURE IS
GOOD... WITH A GOOD ISENTROPIC RESPONSE IN THE BL. BUFR SOUNDINGS
FROM OKC SHOWS THE EML WEAKENING... AND COMBINED WITH THE
INCREASED LLJ OVERNIGHT AS THE H500 TROUGH DIGS FURTHER E/SE
ACROSS THE ROCKIES... EXPECT A ROUND TWO OF CONVECTION ACROSS THE
REGION TO PICK UP NEAR/AFTER MIDNIGHT CONTINUING THROUGH THE
MORNING. EXPECT A LINEAR/COMPLEX TO EVOLVE THROUGH THE EARLYTHURSDAY
MORNING HOURS CONSIDERING DECENT 1500 TO 1800 SFC-500 MUCAPE AND
0-3KM SHEAR OF 30 TO 40 KTS AHEAD OF A WEAK SFC TROUGH NUDGING
EASTWARD. THE SEVERE THREAT WILL LESSEN OVERNIGHT... BUT IF
CLUSTERS ARE ABLE TO DEVELOP ANY SIZABLE COLD POOLS... THERE COULD
BE A WIND THREAT OVERNIGHT.

JTK

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  82  59  80 /  40  60  20  10
HOBART OK         64  89  54  83 /  40  30  10   0
WICHITA FALLS TX  67  87  60  87 /  50  50  10  10
GAGE OK           60  85  48  80 /  20  10  10   0
PONCA CITY OK     70  82  58  78 /  40  50  50  10
DURANT OK         69  79  67  85 /  30  80  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, May 7, 4:59 PM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CDT WED MAY 7 2014

OKZ004>048-050>052-TXZ083>090-082200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
459 PM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY WEST OF A LINE FROM SEMINOLE TO
MADILL...INCLUDING THE WESTERN HALF OF OKLAHOMA AND ALL OF
WESTERN NORTH TEXAS.

THE SLIGHT RISK AREA INCLUDES OKLAHOMA CITY...WICHITA FALLS...
LAWTON...PONCA CITY...ENID...CLINTON...ALTUS...AND STILLWATER.

TIMING...
THE PEAK HOURS FOR SEVERE STORMS WILL BE BETWEEN 4 PM AND 10 PM.
SEVERE STORMS WILL REMAIN POSSIBLE OVERNIGHT...BUT OVERALL
INTENSITY WILL BE LESS.

IMPACTS...
VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS...
DAMAGING WIND GUSTS UP TO 70 MPH...
LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES...

DISCUSSION...
SUPERCELLS WILL CONTINUE NEAR AND JUST EAST OF A DRYLINE ACROSS
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...AND THEN MOVE
NORTHEAST TO NEAR CENTRAL OKLAHOMA DURING THE EVENING HOURS.

LATE TONIGHT...THE APPROACH OF A LOW PRESSURE SYSTEM WILL ALLOW
FOR MORE STORM DEVELOPMENT AND GREATER COVERAGE OF STORMS. FIRST
REDEVELOPMENT MAY BE AROUND MIDNIGHT ACROSS WESTERN OR
SOUTHWESTERN OKLAHOMA. A FEW STORMS MAY BE SEVERE...DUE TO
MODERATE INSTABILITY AND INCREASING SHEAR...WITH LARGE HAIL AND
DAMAGING WINDS AS THE MAIN HAZARDS. STORMS LATE TONIGHT ARE NOT
EXPECTED TO BE AS SEVERE COMPARED TO THE STORMS LATE THIS
AFTERNOON AND EVENING...AND MAY BECOME ELEVATED. STORMS ARE
EXPECTED TO ORGANIZE INTO CLUSTERS OR PERHAPS A SQUALL LINE LATE
TONIGHT AND MOVE EAST. WITH ABUNDANT MOISTURE MOVING INTO THE
AREA...LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES MAY OCCUR LATE
TONIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE FOR
SEVERE WEATHER OPERATIONS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY
EVENING ACROSS THE AREA. THE MAIN HAZARDS WILL BE LARGE HAIL UP
TO GOLF BALL SIZE AND DAMAGING WINDS UP TO 70 MPH.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS PARTS OF THE AREA
THURSDAY NIGHT THROUGH TUESDAY. A FEW SEVERE STORMS WILL
BE POSSIBLE.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS/CMS

In the hours before

Local storm report, May 7, 10:49 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1049 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             ALBERT                  35.23N 98.41W
05/07/2014  E1.00 INCH       CADDO              OK   AMATEUR RADIO

&&

DW
Local storm report, May 7, 10:53 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             ALBERT                  35.23N 98.41W
05/07/2014  E1.75 INCH       CADDO              OK   AMATEUR RADIO

&&

DW
Special weather statement, May 7, 11:02 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1102 PM CDT WED MAY 7 2014

OKZ023-027-038-080430-
CADDO OK-GRADY OK-COMANCHE OK-
1102 PM CDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...WEST CENTRAL
GRADY AND NORTHERN COMANCHE COUNTIES UNTIL 1130 PM CDT...

AT 1058 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF MEDICINE PARK...MOVING NORTHEAST AT 65 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3456 9849 3465 9868 3510 9842 3491 9800
TIME...MOT...LOC 0358Z 211DEG 55KT 3467 9854
Special weather statement, May 7, 11:05 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1105 PM CDT WED MAY 7 2014

OKZ025-028-029-080500-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
1105 PM CDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKLAHOMA...NORTHWESTERN
MCCLAIN AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 1200 AM CDT...

AT 1102 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
MOORE...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3520 9767 3539 9767 3572 9730 3572 9729
      3553 9714 3550 9715
TIME...MOT...LOC 0402Z 225DEG 29KT 3535 9758
Local storm report, May 7, 11:17 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1117 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     GRACEMONT               35.19N 98.26W
05/07/2014                   CADDO              OK   AMATEUR RADIO

            SEVERAL BUILDINGS DAMAGED. POWER LINES DOWN.

&&

DW
Local storm report, May 7, 11:21 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1121 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             MEDICINE PARK           34.73N 98.50W
05/07/2014  E1.00 INCH       COMANCHE           OK   PUBLIC

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:00 PM CDTTornado WarningOUNCotton30 min
May 7, 7:01 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa44 min
May 7, 7:08 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens52 min
May 7, 7:09 PM CDTTornado WarningOUNCaddo, Comanche36 min
May 7, 7:15 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Washita45 min
May 7, 7:29 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens46 min
May 7, 7:33 PM CDTSpecial Weather StatementOUNRoger Mills27 min
May 7, 7:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady47 min
May 7, 7:51 PM CDTSpecial Weather StatementOUNGreer39 min
May 7, 7:54 PM CDTSpecial Weather StatementOUNHarper66 min
May 7, 8:09 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens51 min
May 7, 8:23 PM CDTSpecial Weather StatementOUNStephens22 min
May 7, 8:27 PM CDTSpecial Weather StatementOUNGrant18 min
May 7, 8:30 PM CDTSevere Thunderstorm WarningOUNCuster, Greer, Kiowa, Washita45 min
May 7, 8:39 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Stephens51 min
May 7, 8:51 PM CDTSevere Thunderstorm WarningOUNStephens39 min
May 7, 9:02 PM CDTSpecial Weather StatementOUNGrady58 min
May 7, 9:10 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita50 min
May 7, 9:26 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens49 min
May 7, 9:53 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady52 min
May 7, 10:18 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady57 min
May 7, 10:41 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady49 min
May 7, 11:02 PM CDTSpecial Weather StatementOUNComanche28 min
May 7, 11:05 PM CDTSpecial Weather StatementOUNOklahoma55 min
May 7, 11:20 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady40 min
May 7, 11:21 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma54 min
May 7, 11:29 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma46 min
May 8, 12:12 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma48 min
May 8, 12:37 AM CDTSpecial Weather StatementOUNLincoln23 min
May 8, 12:49 AM CDTHigh Wind WarningOUNCaddo, Comanche, Cotton, Grady, Jefferson, Stephens118 min
May 8, 12:58 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma, Payne32 min
May 8, 1:30 AM CDTSpecial Weather StatementOUNNoble60 min
May 8, 4:48 AM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey, Washita42 min
May 8, 7:08 AM CDTSpecial Weather StatementOUNGarvin, Johnston, Marshall, Murray37 min
May 8, 5:12 PM CDTSpecial Weather StatementOUNKay33 min

Nearby

Flash Flood Warnings in Oklahoma, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.